Skip to content Skip to navigation

Volume 5 (2008)

Volume 5 (2008)

Number 1 - 2008

  1. P. N. Natarajan, Some More Steinhaus Type Theorems Over Valued Fields II . Commun. Math. Anal. Vol. 5 (2008). no. 1, pp. 1 - 7
  2. A. Bica and L-F. Galea, On Picard Iterative Properties of the Bernstein Operators and an Application to Fuzzy Numbers . Commun. Math. Anal. Vol. 5 (2008). no. 1, pp. 8 - 19
  3. D. Attimu, Linear Operators on Some Non-Archimedean Hilbert Spaces . Commun. Math. Anal. Vol. 5 (2008). no. 1, pp. 20 - 35
  4. Y. Li and L. Zhao, Oscillation of a Second-Order Difference Equation with a Nonlinear Damped Term in Archimedean Space . Commun. Math. Anal. Vol. 5 (2008). no. 1, pp. 36 - 43
  5. C. Liu and Y. Du, Existence of Radial Solutions for a Fourth Order Parabolic Equation . Commun. Math. Anal. Vol. 5 (2008). no. 1, pp. 44 - 56
  6. W. T. Sulaiman, On an Integral Inequality . Commun. Math. Anal. Vol. 5 (2008). no. 1, pp. 57 - 64
  7. C. Baccar, N. Ben Hamadi, and L. T. Rachdi, Best Approximation for Weierstrass Transform Connected with Riemann-Liouville Operator . Commun. Math. Anal. Vol. 5 (2008). no. 1, pp. 65 - 83

Number 2 - 2008

  1. B. de Malafosse, Tauberian Theorems for the Operator of Weighted Means . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 1 - 12
  2. B. Belaïdi, Growth and Oscillation Theory of Nonhomogeneous Complex Differential Equations with Entire Coefficients . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 13 - 25
  3. B. T. Anh, D. C. Khanh and D. D. X. Thanh, A Remark on Stability of a Class of Positive Linear Delay Systems in Banach Lattices . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 26 - 37
  4. G. Zhang and A. Pankov, Standing Waves of the Discrete Nonlinear Schrödinger Equations with Growing Potentials . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 38 - 49
  5. H. Shi, W. Ling, Y. Long, and H. Zhang, Periodic and Subharmonic Solutions for Second Order Nonlinear Functional Difference Equations . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 50 - 59
  6. M. Benchohra, F. Berhoun and J. Henderson, Nonlinear Impulsive Differential Inclusions with Integral Boundary Conditions . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 60 - 75
  7. W. Zhou, A Singular p-Laplacian Elliptic Problem with p-Growth in the Gradient . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 76 - 88
  8. J. Wu, Two Periodic Solutions of n-Dimensional First-Order Neutral Functional Differential Systems . Commun. Math. Anal. Vol. 5 (2008). no. 2, pp. 89 - 101